# SDR QXEA2009082700632

- Difficulty date: August 25, 2009
- Submitted: August 27, 2009
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 20,567 hours, 15,049 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROCKFORD - 8 YR TASK - CORROSION ON RT FLOOR SEAT TRACK AT FS 629.00.  STARTED BLENDING CORROSION ON SEAT TRACK TOP SURFACE, HAS BEEN BLENDED .004, IS WITHIN LIMITS ALLOWED .025 TO BE REMOVED.  STARTED BLENDING INNER SURFACE THERE ARE STILL SOME PITS, REMOVED .025 FROM INNER SURFACE, STILL WITHIN LIMITS ALLOWED .035 IAW CRJ 700 53-31-49.  REMOVED AN ADDITIONAL .009 FROM INNER SURFACE TOTAL REMOVED IS .034 FOUND TO BE WITHIN LIMITS ALLOWABLE .035 IAW CRJ 700 SRM 53-31-49.  TREATED BLENDED AREA DOCUMENTED RED # ON REPAIRED AREA.  DOCUMENTED RED # ON REPAIRED AREA OF SEAT TRACK IAW REO 670-53-00-013.
